MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0049475514543655

Медицинская библиотека · Tropical doctor · 2014

Immediate hypersensitivity reaction following liposomal amphotericin-B (AmBisome) infusion.

Nath Proggananda, Basher Ariful, Harada Michiyo, Sarkar Santana, Selim Shahjada, Maude Richard J, Noiri Eisei, Faiz Abul

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Liposomal amphotericin-B (AmBisome) is now becoming first choice for the treatment of visceral leishmaniasis (kala-azar) patients due to high efficacy and less toxicity. The reported incidence of hypersensitivity reactions to liposomal amphotericin-B (AmBisome), especially during therapy, is very rare. We report two patients with kala-azar: one developed breathing difficulties and hypotension followed by shock and the other had facial angioedema with chest tightness during treatment. Both patients were managed with immediate action of injection: adrenaline, diphenhydramine and hydrocortisone. In our experience, AmBisome can cause severe hypersensitivity reactions that warrant proper support and close supervision.

Для цитирования: Nath Proggananda, Basher Ariful, Harada Michiyo, Sarkar Santana, Selim Shahjada, Maude Richard J, Noiri Eisei, Faiz Abul. Immediate hypersensitivity reaction following liposomal amphotericin-B (AmBisome) infusion.. Tropical doctor. 2014. DOI: 10.1177/0049475514543655.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.